# SDR AALA201704079026

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 99,903 hours, 15,965 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Shock Mount
- Part number: 9356007
- Part serial: 0916
- Condition: Corroded
- Location: Apu
- Part time: 17,662 hours, 3,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AUXILIARY POWER UNIT SHOCKMOUNT IS CORRODED.  REMOVED AND REPLACED SHOCKMOUNT IAW AMM 49-13-02.  OPERATIONAL CHECKED GOOD.
